# SDR AALA202209260132

- Difficulty date: August 6, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N918AN
- Make and model: Boeing 737
- Aircraft serial: 29519
- Aircraft time: 61,376 hours, 25,147 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE; CORROSION FOUND AT ELECTRONIC EQUIPMENT COMPARTMENT STUB FRAME, LOCATED AT BS 334, FROM STR 23L TO STR 24L. REPLACED PER SRM 51-30-01 AND DWG 141A1180-23 REV B.
